TU Darmstadt / ULB / TUbiblio

Bounds on the f-vectors of tight spans

Joswig, Michael and Herrmann, Sven (2007):
Bounds on the f-vectors of tight spans.
2, In: Contributions to Discrete Mathematics, pp. 161-184, [Article]

Item Type: Article
Erschienen: 2007
Creators: Joswig, Michael and Herrmann, Sven
Title: Bounds on the f-vectors of tight spans
Language: English
Journal or Publication Title: Contributions to Discrete Mathematics
Volume: 2
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:27
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item